# SDR DALA2023010400045

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 56,068 hours, 39,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE EMERGENCY EXIT SIGN OVER DOOR 1L IS FLASHING DURING FLIGHT. MAINTENANCE RELAMPED THE EMERGENCY EXIT SIGN AT 1L. OPERATIONAL CHECK IS OK REF B717 AMM 33-50. (LP #9501344)
